# SDR REXA2024062000448

- Difficulty date: June 10, 2024
- Submitted: June 20, 2024
- Operation: Air carrier
- Aircraft: N166PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15166
- Aircraft time: 34,163 hours, 24,961 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Bushing
- Part number: 840113047
- Condition: Corroded
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"THE R/H AILERON HAS CORROSION & PITTING INSIDE OF THE LUG BORE LABELED ""B"". REMOVAL OF DAMAGE IS REQUIRED. COMPLIED WITH STEPS F. #1 - #4 OF BOMBARDIER REO 670-57-61-237 REV - DATED 2017-07-25. STEP F. #3 - FINAL REAMED DIAMETER OF LUG ""B"" IS (0.9538""). COMPLIED WITH STEP F.(8) OF BOMBARDIER REO 670-57-61-237 REV. -- DATE 2017-07-25. STEP F.(8) - FABRICATED (QTY. 1) O/S R/H AILERON BUSHING (P.N. 8401-13-047) USING MATERIAL AMS4640 (P.O. W36659). CAD PLATED R/H AILERON BUSHING (QTY. 1) PER STEP F.(8) OF BOMBARDIER REO 670-57-61-237 REV. -- DATED 2017-07-25. ON R/H AILERON LUG BORE LABELED ""B"
